# SDR CALA2009121600716

- Difficulty date: December 16, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 65,018 hours, 14,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST FOUR EMERGENCY EXIT LIGHTS ARE INOPERATIVE.  REPLACED BOTH AFT BATTERY PACK AND AFT GALLEY EMERGENCY LIGHTS SWITCH.  PER W/D 33-51-15, TESTED LIGHTS, OPS CHECKS GOOD.
